# SDR IPXA2019071844608

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 89,417 hours, 15,960 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Part number: 35124406402
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R1 DOOR DISARMED IND LIGHT (L2-117) LENSE COVER WILL NOT STAY LOCKED INTO THE BASE. EO MD11-5210-73296-A ACCOMPLISHED. CONTROL # D 677150 ASSIGNED. PLACARD INST. DILOG UPDATED FOR REPETIVE INSP AS PER EO.  **SUPPLEMENTAL ETOPS**R/R DOOR DISARMED LT ASSY. #R1 IAW SWPM 20-84 REV 71.01 THIS CLEARS D677150.
